Mathematical model of the local stability of the enterprise to its vendors II research of the node stability

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

6 Цитирования (Scopus)
Язык оригиналаАнглийский
Страницы (с-по)5559-5565
Число страниц7
ЖурналApplied Mathematical Sciences
Том7
Номер выпуска109-112
DOI
СостояниеОпубликовано - 2013

Отпечаток

Sustainability
Local Stability
Mathematical Model
Mathematical models
Evaluation
Vertex of a graph
Interaction
Sustainable development
Industry
Model
Influence

Ключевые слова

    Предметные области ASJC Scopus

    • Applied Mathematics

    Цитировать

    @article{87b413b660044a6c9395c17da459ff09,
    title = "Mathematical model of the local stability of the enterprise to its vendors II research of the node stability",
    keywords = "Risk management, Supplier interaction, Supplier selection, Supply chain management, Weighted sum",
    author = "Andrey Sheka",
    year = "2013",
    doi = "10.12988/ams.2013.38466",
    language = "English",
    volume = "7",
    pages = "5559--5565",
    journal = "Applied Mathematical Sciences",
    issn = "1312-885X",
    publisher = "Hikari Ltd.",
    number = "109-112",

    }

    Mathematical model of the local stability of the enterprise to its vendors II research of the node stability. / Sheka, Andrey.

    В: Applied Mathematical Sciences, Том 7, № 109-112, 2013, стр. 5559-5565.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - Mathematical model of the local stability of the enterprise to its vendors II research of the node stability

    AU - Sheka, Andrey

    PY - 2013

    Y1 - 2013

    KW - Risk management

    KW - Supplier interaction

    KW - Supplier selection

    KW - Supply chain management

    KW - Weighted sum

    UR - http://www.scopus.com/inward/record.url?scp=84886246954&partnerID=8YFLogxK

    U2 - 10.12988/ams.2013.38466

    DO - 10.12988/ams.2013.38466

    M3 - Article

    VL - 7

    SP - 5559

    EP - 5565

    JO - Applied Mathematical Sciences

    JF - Applied Mathematical Sciences

    SN - 1312-885X

    IS - 109-112

    ER -